Home » Frequently asked Questions on Health » Does Choice lead to pain in the abdomen?

Does Choice lead to pain in the abdomen?

Q: I am married and have a child. Recently on a vacation, I had sex with my wife without a condom. Both of us were not sure whether there was a chance of pregnancy. Since we don't want to have a child, we consulted a doctor who suggested a medicine called Choice. After taking this medicine, she got here period within 10 days. But she has severe pain in her stomach. Is it due to the intake of this medicine? What should we do to get rid of this pain? She gets the pain mainly after eating food. Is it a cause for worry?

A:Choice is the brand name. You have not given its composition but I presume it contains levonorgestrel 750 mcg (please check) used as emergency contraception. One of the side effects of this medicine is abdominal pain but it should not persist for so long. Furthermore you state that the pain is mainly after taking food which points out to some disorder in the stomach such as gastritis. If the pain goes away or reduces after taking an antacid (available over the counter), or even cold water or milk, then the chances are that it is due to stomach problem.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------